# SDR SWAA2019072235155

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 25,108 hours, 10,786 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 65C16820
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE BAR HANGING TOO LOW.  SECURED BUSTLE CLIP PER CMM.
